| Model Number |
M00546600 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a spyscope digital access and delivery catheter was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noticed that the working channel sleeve of the spyscope ds protruded.The procedure was completed with a second spyscope digital access and delivery catheter.There were no patient complications reported as a result of this event.The patient's condition at the end of the procedure was reported to be fine.